• A
  • A
  • A
  • ABC
  • ABC
  • ABC
  • А
  • А
  • А
  • А
  • А
Regular version of the site

Article

Рациональные дифференциальные формы на многообразии точек перегиба плоских кубик

Успехи математических наук. 2019. Т. 74. № 3(447). С. 185-186.

In the paper, it is proved that there are no nonzero regular differential forms of any degree d on every desingularization of the variety of flexes of plane cubics. For d = 1, this is the main result of the paper Kulikov, On the variety of the inflection points of plane cubic curves, 2018, 27 pp., arXiv:1810.01705v1.